Aa
Aa
A
A
A
Close
1496893 tn?1289427552

Getting off opiates Finally

To make a long story short.I had Cervical Fusion done again for the second time in my neck September 20th
and I have been taken "5 mg-325 percocets" Since May On and off no more then 6 a day.
The week before my surgery I was taken 2 a time every 4 hours I never went over 8 a day.
The week after my surgery I took 8 a day also, then I started tapering off them.
For a week I would take 6 a day, the next week I would take 4 a day then 3 a day then to finish them up I was
taken just 2 a day. So my question is it has been 36 hours since I took my last 2.
I do feel a little crappy and I have a cold since Monday, but I'm not craving them at all.
When do you think I will be out of the woods with this? My doctor don't think I will have a problem but nothing wrong with hearing other opinions.
I'm drinking plenty of water,Taken Vitamins, I'm eating normal.
I get hot flashes every now and then, But my fever stays the same "No fever"
But I was just wondering if it's going to hit me a bit more then this with the amount I was taken??
Thank you in advance for the replies.
8 Responses
Sort by: Helpful Oldest Newest
1468549 tn?1286750787
I have always heard,. that as you get down to the smaller doses (where you are now) start making the increments smaller also,. break them in halfs,., then quarters,.

With 5 MG percs,. a few days after you've tapered to the quarters,. you should be ok to quite without much discomfort.

You seem to have done very well with your tapering off as it is. That is why I think you can handle the tapering down to 1/4 for a few days then quite.

I,. on the other hand,. am not that strong :(
Helpful - 0
1496893 tn?1289427552
Thank you for the reply.
Its been about 60 hours since my last dose two 5 mg-325 percocets and I'm in a little hell.
Feels like I got a bad case of the flu. But I'm hoping tomorrow will be a little better.
I almost felt like i wanted to take a pill in the morning but I didn't I threw them away:)
And now I have a mind set to go all the way now.One day at a time:)
I wish you and all the very best!!!!
Helpful - 0
1468549 tn?1286750787
Thank you for your kind words at the end there.

By the time you read this you'll be at the point where it is as bad as it is going to get. Hang in there. Day 3 and 4 are the worse,., then day 5 (sometimes on weak doses maybe even day 4) you'll all of a sudden think,. wait,. it's not as bad as it was yesterday,. and it will continue getting better for you as the week progresses.

I know that old 'Flu on steroids' feeling all too well Ugh,.

But in your case,.. it's not going to get any worse now. (calculating the hours). So that should give you the strength to just hold on to your promise to yourself and know that tomorrow is going to be better. Perhaps towards the end of the day,. if it hasn't already let go a little bit already.

I know that MY worse symptom (besides the physical pain and torture of the 3rd and sometimes 4th day) is that I am wondering if it is just going to keep getting worse. Just rest assured that you are at the peak right now,. it's not fun,. but you can now look forward to things getting better.

I get it BAD,. so it kicks my *** on both the 3rd and 4th day both. But unfortunitly I do oxy 30 mils. About 6 to 10 a day. So with you being on the 5's,. you should 'peak in pain' on the 3rd day only.

Yes,. ONE DAY AT A TIME! If you need to,. one HOUR at a time. But it sounds like you've got a good control of mind over matter. Like I said,. I have a good strong feeling from past experiance that you have crossed the line of the worst day already and you are getting better by the minute now. Go ahead and put that thought into your head. Because it is true only our body and mind sometimes makes you want to ride the pain for as long as you can. But since your day 3'ing it right now,.. convience your mind and body that you are INDEED,. getting better by the minute now. Because it is true.

I'm proud of you. Hang in there and good luck! The worse is over!! Let me know of your progress. I hate the sickness,. be it mine or someone elses. It almost kills me.

I am hoping the next email will be that you are feeling better. My most sincere wishes of relief go out to you. And congrads for being so strong to do this.
Helpful - 0
1496893 tn?1289427552
Hello thank you very much for the support It means so much I'm not alone with this.
Its been 72 hours and I can say I feel a little better. My bowl movements are getting back to normal, I still get hot and cold flashes but they are not as bad as before. I'm still sweating like behind my knees and arm pits, " I can't wait in till that's gone" I hate just setting behind the computer doing nothing and I get wet spots under my arm pits.

Pain wise from my surgery I'm still sore,But I just can't think of taking any pain meds anymore. I lost a good 7 8 months of my life because of these pills.They did more harm to me then good. I still think and feel marijuana was the best thing to make my body free of aches and pain at night before I went to sleep."And I slepted very well" I lost so much sleep when I was on these F*&Kin pain meds" But my first scum bag doctor insisted that I don't use that it was very bad for me that I try pain meds instead.I never have tried any kind of pain med before even my first surgery I was only given Tylenol and codeine. But after the second surgery the pain was much worst.

So the doctor put me on pain meds, Oxys first, they were 20 mg I think, I didn't like them for the fact I had a couple friends in my life that died from them, so I brought them back to him and he gave me a little attitude when I told him I feel better if I smoke a little at the end of my day. he said NO I said well give me the low Percocet he gave me the 5 mg and here I am today :(. So I never abused them because I never wanted to screw up my liver because of the amount of acetaminophen that was in them. But I still lost a lot of my life from these evil Pills!!!

Well I'm not going to keep going on and on about it..
I just want to say thank you for talking to me and sharing with me you experiences of this evil product. My prays are with you even tho I don't know your name, I think of you as the one who understands without judgment. I hope for the rest of your life is filled with nothing but freedom and health because there is no price on that.

I will talk to you later or tomorrow to let you know how things are going.
Thank you again so much for the support and just talking to me.
I wish you nothing but the best to be free for the rest of your life.

Kind Regards



Helpful - 0
1496893 tn?1289427552
On the other note I have not had marijuana at all for about 6 months, I smoked for years never had W/D from it. I'm not trying to promote it at all  but I wish I never listened to my first Pain Management doctor. He made me sick and hurt more then ever and I hope he gets the sh1ts for a  month for what he put me threw. Just wanted to share what I felt about it.

My heart goes out to you and anyone else that had to deal with this evil med.
Helpful - 0
1496893 tn?1289427552
If interested I use AOL messenger,Skype,Yahoo ..
And would like to talk to make the time go by a little faster.
Send me a message and let me know :)
I wouldn't Mine doing some talking to pass the time :)
Helpful - 0
Avatar universal
yeah its my first day off percs. was taking 5 mils about 10 a day last few months. tired today and cold sweats.took some immodium. i know the next days will be rough but im willing to take it as ive been through this before.no oxys this time but perks. hope its not as bad but ill do anything to get away free from it. thks and one day at a time.
Helpful - 0
1496893 tn?1289427552
Good Luck, Its been a week today. I'm still sweating feel like crap.
I'm in so much pain from my surgery going to hopefully see my doctor today.
I probably go back on the percs I can't deal with this pain anymore.
I will just stay with 10 mg a day just so I get some relief and no lose of sleep I hope.
Wish me luck.........
Helpful - 0
You must join this user group in order to participate in this discussion.

You are reading content posted in the Addiction Chat Group Group

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?